I took two 500mgs of tylenol extra strength several hours ago, and have been concerned because i felt some nausea and lightheadedness. It's mostly gone away now, but i'm still worried. Is it possibly stress? Is it safe to take that much at one time?
4 Reasons Why Ask DoctorBase™ is the Most Efficient Way to SEO and Establish Your Brand Online
- Ask DoctorBase™ is a free service for patients on the DoctorBase platform - currently servicing over 6 million American patients of record.
- All answers submitted by healthcare professionals (you) are for entertainment purposes only and do not constitute doctor-patient relationships. All patients must agree to this before using Ask DoctorBase™.
- Our software and our Marketing Engineering staff review each answer and optimize your answers for keywords valuable to your specialty. It is a well kept secret that doctors (you) - not SEO consultants - are the ones who have the most valuable content prized by search engines. Ask DoctorBase™ "unlocks and optimizes" your content in the most efficient manner possible with today's technology.
- Finally, the doctor who provides the most popular answer - "the Featured Answer," gets an added benefit by allowing patients to write rave reviews about your expertise - reviews that are submitted to both Google and Google Local through our Preferred Data Provider relationship.
Ask Dr. Molly if you have questions or want a personal session on how to best use Ask DoctorBase™ for maximum marketing impact.
Molly Maloof, MDDirector of Clinical Content
Is a singular dosage of 1,000mgs of Tylenol be safe?
Tylenol is horrible for the liver...it compromises it from being able to detox and over a long term regimen of taking it can cause permanent damage that will take a lot of work to undo. With the symptoms you described I would say your liver did not like that you took so much. I would find a more natural pain killer like arnica to help with pain.
1 UpVoted this answer
1000mg of tylenol extra strength is generally considered safe for most patients (the current maximum daily dose is 3000mg) but that does seem like an odd reaction. You don't mention if you've taken extra strength tylenol before, and what else you may have taken or done that day. There are a number of other things that could be going on to cause your nausea and lightheadedness, though, and if the symptoms recur, I would recommend contacting your provider and trying to get to the bottom of it.
I never recommend this liver destroying chemical. There are herbal formulas to help with any acute symptom of pain. I sell Calm, herbal aspirin substitute(800) and other blends that will be determined by telephone consultation or muscle testing-neuro-kinesology. If you don't have the time for a consultation with a naturopathic then please search on "pain" on my website and choose some natural formulas to help you. Herbs usually have safe side effects which benefit your body instead of causing other harmful symptoms. Lightheadedness can be caused by weak adrenals not able to boost your blood pressure when needed. I'd start you with some colon cleansing, adrenals and one of the calm/pain formulas to start without a consultation. If you hold the Tylenol when being muscle tested your meridians test weak so no quantity of this chemical is good for you. Let's check what is causing your underlying conditions to treat your anxiety at the root cause--(another cause may belack of B-vitamins--see my BSV blend for stress relief). Stay well, Dr. Jon
the reason you felt nausea because the stomach is producing sodium bicarbonate to neutralize the poisonous Tylenol and in the stomach's production of sodium bicarbonate you ended up with a belly full of hydrochloric acid. I would suggest taking a small glass of water and adding 2 to 3 grams of baking soda or 1 teaspoon which will buffer the acid. You could also take some Alkazelter Gold.
"What will prostrate the stron cannot strengthen the weak. What will produce disease in a well man cannot, did not and will never produce health in a sick man." How can any amount of tylenol be safe for any living being ? If your choice is good health, tylenol or any other drug has no place in your life.Choose healthy life style with ample exercise, adequate rest, positive thinking and positive food. Become free from the 3 Ds (Drugs,Disease and Doctors) and your life is worth living! Stop killing yourself with drugs. Tylenol is a drug, not food. Food alone nourishes your body. Disease is an outcome of unhygienic and artificial life. Adopt a natural and hygienic life and become healthy.
Health comes only through healthy life style.
Health comes only through healthy life style.
It's safe but I would caution you that depending on you alcohol intake as little as 4,000 mg can be dangerous. It has to do with how your liver metabolizes both alcohol and tylenol making even modest alcohol intake a problem. That's why I worry about taking 1000mg at a time. But a single dose is safe.